# SDR FDEA201009173534

- Difficulty date: September 17, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 38,229 hours, 25,797 cycles
- Engine: Ge CF680A3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Component: Te Flap, Airbus
- Component part number: A5797130100600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP LOWER SKIN DISBONDED 7.5 IN LENGTH X 1.5 IN WIDE AT T/E,48 IN INBD FROM OTBD EDGE.  REPAIRED LT WING T/E SKIN IAW EA 6-5750-135278 - WINGS - LT OTBD FLAP T/E -REPAIR TRACKING EA.
